Antibiotic-induced enteritis, also known as antibiotic-associated enteritis, can occur with long-term use of broad-spectrum antibiotics, which causes intestinal flora imbalance and allows resistant Staphylococcus aureus, Pseudomonas aeruginosa, Proteus, certain Clostridium species, and Candida albicans in the intestinal tract to proliferate massively, causing enteritis. Onset usually occurs after 2-3 weeks of continuous medication use, though it can be as short as several days. Patients who are debilitated, have severe underlying diseases, long-term use of adrenal corticosteroids or anticancer drugs, or who are immunocompromised are more susceptible. The condition is often more severe in infants and young children.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
Related hospitals
No data yet
Related departments
No data yet
Related doctors
No data yet
This information is for health education only and is not a diagnosis. Please consult a qualified clinician if you feel unwell.